Indicators you need to STOP taking Vitamin D dietary supplements

Vitamin D toxicity or hypervitaminosis D is a very rare condition that indicates an increased level of vitamin D in the body. It is usually a result of over-intake of vitamin D supplements, which is rarely the case with sun exposure or eating vitamin D-rich foods.

According to experts, dietary supplements should only be taken when absolutely necessary. People living under extremely cold weather and lacking access to sunlight are advised to take vitamin D supplements. Ideally, your foods can also be a great source of essential nutrients, but sometimes you may need an extra dose of the sunshine vitamin, which is okay.

To everyone’s surprise, however, too much vitamin D in the body can cause many health problems. Before things get more complicated, you need to stop taking any more supplements. That said, here are some signs that may tell you to stop supplementing.

Comments are closed.